| Model Number |
WA50050A |
| Medical Device Problem Codes |
Break (1069); Loose or Intermittent Connection (1371); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported camera picture was not clear involving an olympus rigid video laparoscope.During initial evaluation it was observed, distal fiber breakage and loose adapter.There were no reports of patient harm.
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.